Alert archive / Wisconsin / Special Marine Warnings in 2003
Special Marine Warning 21, NWS Milwaukee, WI
NWS Milwaukee, WI issued this special marine warning at Jul 6, 2003, 9:05 AM CDT. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 6, 2003, 9:05 AM CDT (14:05 UTC)
- Expired
- Jul 6, 2003, 11:00 AM CDT
- In force
- 115 min
- Issued by
- NWS Milwaukee, WI
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this special marine warning went out at Jul 6, 3:04 AM CDT, 6 hours 1 minute earlier.
Area forecast discussion, Jul 6, 3:04 AM CDT, 6 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 304 AM CDT SUN JUL 6 2003 FORECAST FOCUS ON CONVECTION TODAY THRU MONDAY. AVN APPEARS TO HAVE BEST HANDLE ON CONVECTION TODAY. LARGE MCC IN CENTRAL IOWA EXPECTED TO CONTINUE MOVING EASTWARD ACROSS CWA TODAY... PRODUCING VERY HEAVY RAINS. MCC DRIVEN BY MODERATE SHORT WAVE...AND AIRMASS ACROSS CWA EXPECTED TO HAVE CAPES OF 2K AND LI/S OF -7. TOTAL TOTALS OF 55. IN ADDITION...THE CONVECTION IS OCCURRING ON EDGE OF H7 CAP...WHICH IS FORECAST TO LAY ACROSS CWA THIS AFTERNOON. WILL CONTINUE CHANCE FOR TSTMS TONIGHT WITH H8 THERMAL RIDGE...AND EDGE OF H7 CAP NEAR CWA. TSTMS AGAIN EXPECTED FOR MONDAY. CAPES MAY REACH 3K AND LI/S -10. WITH FRONTAL BOUNDARY ACROSS CWA. EDGE OF H7 CAP MAY ALSO BE JUST SOUTH OF CWA. SOME MOISTURE CONVERGENCE AND Q CONVERGENCE ALSO AVAILABLE. .MKX...NONE. MK
Hazardous weather outlook, Jul 6, 5:00 AM CDT, 4 hours 5 minutes before
WIZ046-047-051-052-056>060-062>072-070945- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 500 AM CDT SUN JUL 6 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT. DAMAGING THUNDERSTORMS WINDS AND LARGE HAIL ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AND TUESDAY. DAMAGING THUNDERSTORMS WINDS AND LARGE HAIL ARE POSSIBLE. THE CHANCE OF THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER GROUPS WILL BE NEEDED...MAINLY THIS AFTERNOON AND EVENING. XX
In the hours before
Special weather statement, Jul 6, 7:15 AM CDT, 1 hour 50 minutes before
WIZ046-047-051-052-056>060-062>072-061400- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 715 AM CDT SUN JUL 6 2003 ...INTENSE THUNDERSTORMS ROLLING THROUGH SOUTHERN WISCONSIN... AT 710 AM...A LINE OF INTENSE THUNDERSTORMS EXTENDED FROM REEDSBURG IN SAUK COUNTY DOWN TO JUST WEST OF MADISON AND JANESVILLE. THE LINE WAS MOVING EASTWARD NEAR 40 MPH. IT WILL MOVE THROUGH MADISON AND JANESVILLE BY 8 AM...THEN HEAD ACROSS SOUTHEAST WISCONSIN DURING THE REMAINDER OF THE MORNING HOURS. THESE STORMS APPEAR CAPABLE OF PRODUCING VERY HEAVY RAINS AND WIND GUSTS UP TO 60 MPH NEAR AND NORTH OF MADISON AND 40 TO 50 MPH SOUTH OF THERE. AREA RESIDENTS IN THE PATH OF THESE STORMS SHOULD BE ALERT FOR THREATENING WEATHER AND TAKE THE PROPER PRECAUTIONS. NJ
Local storm report, Jul 6, 8:06 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
806 AM CDT SUN JUL 06 2003
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0700 AM MADISON WI .75 INCH HAIL
07/06/03 DANE 35 MPH MEASURED PEAK
WIND GUST. REPORTED BY
PUBLIC.
0720 AM MIDDLETON WI 63 MPH TSTM GUST
07/06/03 DANE ESTIMATED. REPORTED BY
PUBLIC.Special weather statement, Jul 6, 9:04 AM CDT, 1 minute before
WIZ046-047-051-052-056>060-062>072-061500- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 904 AM CDT SUN JUL 6 2003 ...INTENSE THUNDERSTORMS ROLLING THROUGH SOUTHERN WISCONSIN... AT 900 AM...A LINE OF INTENSE THUNDERSTORMS EXTENDED FROM WAUPUN TO WAUKESHA TO PADDOCK LAKE IN KENOSHA COUNTY. THE LINE WAS MOVING EASTWARD NEAR 30 MPH. 50 TO 55 MPH WINDS WERE REPORTED ON THE SOUTHEAST SIDE OF WAUKESHA AT 905 AM. THESE STORMS APPEAR CAPABLE OF PRODUCING VERY HEAVY RAINS AND WIND GUSTS UP TO 60 MPH. AREA RESIDENTS IN THE PATH OF THESE STORMS SHOULD BE ALERT FOR THREATENING WEATHER AND TAKE THE PROPER PRECAUTIONS. NJ
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 6:49 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Sauk | 56 min |
| Jul 6, 7:28 AM CDT | Severe Thunderstorm Warning | MKX | Rock | 32 min |
| Jul 6, 7:44 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson | 46 min |
| Jul 6, 8:00 AM CDT | Severe Thunderstorm Warning | MKX | Walworth | 45 min |
| Jul 6, 8:02 AM CDT | Special Marine Warning | MKX | 118 min | |
| Jul 6, 8:02 AM CDT | Special Marine Warning | MKX | 118 min | |
| Jul 6, 8:02 AM CDT | Special Marine Warning | MKX | 118 min | |
| Jul 6, 8:21 AM CDT | Severe Thunderstorm Warning | MKX | Waukesha | 54 min |
| Jul 6, 9:05 AM CDT | Special Marine Warning | MKX | 115 min | |
| Jul 6, 2:05 PM CDT | Special Marine Warning | MKX | 115 min | |
| Jul 6, 2:05 PM CDT | Special Marine Warning | MKX | 115 min | |
| Jul 6, 2:56 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 34 min |
| Jul 6, 3:26 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 64 min |
| Jul 6, 4:02 PM CDT | Special Marine Warning | MKX | 118 min | |
| Jul 6, 4:02 PM CDT | Special Marine Warning | MKX | 118 min | |
| Jul 6, 4:02 PM CDT | Special Marine Warning | MKX | 118 min | |
| Jul 6, 5:16 PM CDT | Tornado Warning | MKX | Dodge, Fond du Lac | 44 min |
| Jul 6, 5:36 PM CDT | Tornado Warning | MKX | Washington | 54 min |
| Jul 6, 5:53 PM CDT | Tornado Warning | MKX | Fond du Lac, Ozaukee, Sheboygan | 52 min |
Nearby
Special Marine Warnings in Wisconsin, 2003Every special marine warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.